# SDR YV3R2020101400361

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZK-HL
- Make and model: Robsin R22BETAII
- Aircraft serial: 4316
- Aircraft time: 2,180 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 0595
- Condition: Defective
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 CLUTCH LIGHT WOULD NOT EXTINGUISH RELATING TO RETENTION SCENARIO AT FLIGHT RPM.
